# SDR SWAA2024092731093

- Difficulty date: August 27, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB SIDEWALL SUPPORT BS727C+14; BS727D+10; BS727E+6; BS747 RBL 22 (MARKED)<[01] ACB SIDEWALL SUPPORT WILL BE REPLACED AND INSTALLED ON CUSTOMER CARD NBR: TTG8Q00VH3YY;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
